BibTeX record: journals/jct/Saracino00

download as .bib file

@article{DBLP:journals/jct/Saracino00,
  author    = {Dan Saracino},
  title     = {On a Combinatorial Problem from the Model Theory of Wreath Products,
               {III}},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2000},
  volume    = {89},
  number    = {2},
  pages     = {231--269},
  url       = {http://dx.doi.org/10.1006/jcta.1999.2995},
  doi       = {10.1006/jcta.1999.2995},
  timestamp = {Thu, 23 Oct 2014 06:33:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Saracino00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}